# SDR UHLA2013052800223

- Difficulty date: May 28, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 23,246 hours, 13,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, MULTIPLE LOCATIONS ON FLOOR STRUCTURE SHEAR PLATE UNDER FWD GALLEY. R & R FLOOR SUPPORT.
